Alert archive / Texas / Tornado Warnings in 2016

Tornado Warning 17, NWS San Angelo, TX

May 28, 2016Kimble County, Mason County, Texas

NWS San Angelo, TX issued this tornado warning at May 28, 2016, 7:34 PM CDT for Kimble County, Mason County, Texas. It was in force for 41 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2016, 7:34 PM CDT (00:34 UTC)
Expired
May 28, 2016, 8:15 PM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Kimble County, TX, Mason County, TX

The radar

The San Angelo radar (KSJT), 143 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:40 PM CDTTORNADO10 Ene Segovia, TXSTORM CHASERS RECORDED VIDEO OF A CONE TORNADO APPROXIMATELY 15 MILES EAST OF JUNCTION. TORNADO WAS ON THE GROUND FOR APPROXIMATELY 10 MINUTES.
May 28, 8:07 PM CDTHAIL 1.7517 E Segovia, TXHAIL WAS ONGOING
May 28, 8:13 PM CDTHAIL 219 E Segovia, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2551 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted.

424 
WFUS54 KSJT 290034
TORSJT
TXC267-319-290115-
/O.NEW.KSJT.TO.W.0017.160529T0034Z-160529T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
734 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 815 PM CDT
    
* AT 734 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES NORTHEAST OF SEGOVIA...OR 14 MILES EAST
  OF JUNCTION...MOVING EAST SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN MASON AND SOUTHEASTERN KIMBLE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3043 9966 3057 9957 3051 9927 3050 9930
      3029 9930 3029 9949
TIME...MOT...LOC 0034Z 291DEG 19KT 3048 9954 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

JOHNSON
1 follow-up statement
795 
WWUS54 KSJT 290053
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
753 PM CDT SAT MAY 28 2016

TXC267-319-290115-
/O.CON.KSJT.TO.W.0017.000000T0000Z-160529T0115Z/
MASON TX-KIMBLE TX-
753 PM CDT SAT MAY 28 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHWESTERN MASON AND SOUTHEASTERN KIMBLE COUNTIES...
    
AT 752 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES EAST OF SEGOVIA...OR 17 MILES EAST OF
JUNCTION... MOVING SOUTHEAST AT 10 MPH.

HAZARD...TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE
         IS LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MASON AND SOUTHEASTERN KIMBLE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3043 9966 3057 9957 3051 9927 3050 9930
      3029 9930 3029 9949
TIME...MOT...LOC 0052Z 293DEG 10KT 3046 9948 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 5:56 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 28, 5:56 PM CDT, 1 hour 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
556 PM CDT SAT MAY 28 2016

.AVIATION...
/00Z TAFS/

Isolated thunderstorms have developed across parts of West Central
Texas early this evening. Confidence remains low that any of these
storms will affect the TAF sites, so VCTS groups were continued at
this time. Brief heavy rainfall, hail and strong gusty winds will
be possible with the stronger storms. Stratus will return to all
sites Sunday morning, resulting in MVFR ceilings. VFR ceilings
will return to all sites by late morning/early afternoon Sunday.
Expect generally southeast winds of 5 to 10 knots through the
period.

&&

.PREV DISCUSSION... /issued 317 PM CDT SAT MAY 28 2016/

SHORT TERM...
(Tonight and Sunday)

A weak quasi-stationary front has settled over the extreme northwest
reaches of the CWA, situated roughly from just north of Midland, to
Big Spring, to Haskell, to Wichita Falls. A dryline extends
southwest from this boundary from near Sweetwater to Fort Stockton.
In the warm sector, dewpoints remain in the mid/upper 60s with
surface temps in the mid 80s to near 90 degrees. Fairly steep lapse
rates were observed in the 12z regional raobs, and are supported by
the latest RAP guidance. Meso-analysis indicates MLCAPE values
exceeding 2000 J/kg across the CWA with effective bulk shear values
on the order of 30-35 kts. This is sufficient for organized
convection capable of large hail and damaging winds this afternoon,
but as shear increases toward evening, we'll see the severe threat
increase. There does remain some convective inhibition, but a look
out the window reveals vertically developing Cu to the east of San
Angelo.

Thunderstorms will be scattered this afternoon, but are expected to
become more widespread this evening as the low-level jet kicks in
and helps to congeal this activity into a larger cluster. The severe
threat will wane by 03z, with convection gradually decreasing after
midnight. Low clouds will be possible overnight, but widespread
convection may disrupt the formation of said cloud cover.
Regardless, we should still experience a low ceiling during the
morning hours as a strato-cu deck develops beneath the cap. By
midday, skies will become partly cloudy with afternoon showers and
thunderstorms possible once again. The greatest chance for seeing
precipitation during the daytime period will be over the western 1/3
of the CWA, closer to the dryline. Temperatures will be at or just
below seasonal norms, ranging from the mid/upper 60s overnight to the
mid 80s on Sunday afternoon.

Johnson

LONG TERM...
(Sunday night Through Saturday)

..Rain chances will continue through a large part of the extended
forecast...

Sunday night, an upper level low across southern California will
slowly move toward Arizona, with West Central Texas in southwest
flow aloft. Showers and thunderstorms are expected to develop
across West Texas along a dryline during the late
afternoon/evening, then possibly spread across parts of the area
overnight. A few strong to severe storms will be possible, with
large hail, damaging winds and a possible tornado, being the main
threats.

The aforementioned upper level low will continue to slowly move west
through the middle of next week, approaching West Central Texas late
Wednesday into Thursday. Ahead of this feature, intermittent
disturbances will move across the region, with rain chances
continuing through at least the first half of the week. The exact
timing of these upper level disturbances is hard to pinpoint,
although the best rain chances will likely be diurnally driven, from
the late afternoon into the evening hours. The best rain chances at
this time look to be late Tuesday into Wednesday as the upper level
low approaches and better upper level lift overspreads the
region. In addition, a cold front will move through the area,
which may serve as a focus for shower and thunderstorm
development.

A few strong to severe thunderstorms will be possible during this
time frame, but these details will become more clear the closer we
get to the early part of next week. Rainfall totals through the
middle of next week will average 1 to 3 inches for most locations,
with isolated higher amounts over 4 inches possible.

Generally below normal temperatures are expected Monday through
Wednesday, due to extensive cloud cover and possible precipitation.
Highs will mainly be in the 80s with overnight lows in the 60s.
The aforementioned cold front will result in much cooler
temperatures on Thursday, with highs mainly in the 70s and overnight
lows dipping into the mid to upper 50s.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  83  66  86 /  50  40  50  40
San Angelo 	 67  86  68  86 /  50  30  40  40
Junction 	 72  86  69  85 /  50  30  40  40

&&

.SJT Watches/Warnings/Advisories...
None.
&&

Daniels
Hazardous weather outlook, May 28, 2:45 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
245 PM CDT SAT MAY 28 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
245 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE GREATEST THREAT
WILL BE FOUND SOUTH OF INTERSTATE 20. THE PRIMARY HAZARDS WILL BE
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS WEST CENTRAL TEXAS SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK. A FEW STORMS MAY BECOME
SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE
PRIMARY HAZARDS WILL BE LARGE HAIL DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

JOHNSON

In the hours before

Local storm report, May 28, 6:58 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             3 S LONDON              30.63N  99.58W
05/28/2016  E1.75 INCH       KIMBLE             TX   BROADCAST MEDIA

&&

EVENT NUMBER SJT1600230

JOHNSON
Special weather statement, May 28, 7:08 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
708 PM CDT SAT MAY 28 2016

TXZ072-077-290100-
TOM GREEN TX-SCHLEICHER TX-
708 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHLEICHER AND
SOUTHEASTERN TOM GREEN COUNTIES UNTIL 800 PM CDT...

AT 708 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF CHRISTOVAL...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3099 10029 3101 10042 3136 10032 3119 10011
TIME...MOT...LOC 0008Z 196DEG 12KT 3106 10033
Special weather statement, May 28, 7:15 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
715 PM CDT SAT MAY 28 2016

TXZ154-290045-
MCCULLOCH TX-
715 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCULLOCH COUNTY
UNTIL 745 PM CDT...

AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MELVIN...OR 12
MILES WEST OF BRADY...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRADY LAKE AROUND 730 PM CDT.
  PEAR VALLEY AND LOHN AROUND 745 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3106 9949 3114 9960 3120 9960 3139 9958
      3128 9922
TIME...MOT...LOC 0015Z 215DEG 17KT 3116 9955

JOHNSON
Special weather statement, May 28, 7:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
716 PM CDT SAT MAY 28 2016

TXZ114-128-290100-
CALLAHAN TX-SHACKELFORD TX-
716 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES UNTIL 800 PM CDT...

AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BAIRD...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MORAN AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCCARTY LAKE AND US-
283 NEAR THE CALLAHAN-SHACKELFORD COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3239 9935 3247 9953 3271 9934 3253 9910
TIME...MOT...LOC 0015Z 208DEG 13KT 3245 9933
Special weather statement, May 28, 7:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
718 PM CDT SAT MAY 28 2016

TXZ049-113-290045-
JONES TX-FISHER TX-
718 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FISHER AND
NORTHWESTERN JONES COUNTIES UNTIL 745 PM CDT...

AT 717 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES
WEST OF HAMLIN... MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAMLIN AROUND 740 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HITSON.

LAT...LON 3281 10007 3284 10030 3296 10027 3296 10000
TIME...MOT...LOC 0017Z 208DEG 13KT 3287 10023
Local storm report, May 28, 7:23 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
723 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             7 SSW LONDON            30.58N  99.61W
05/28/2016  E1.00 INCH       KIMBLE             TX   COCORAHS

            HAIL WAS ONGOING

&&

EVENT NUMBER SJT1600231

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:08 PM CDTSpecial Weather StatementSJTTom Green52 min
May 28, 7:08 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard52 min
May 28, 7:10 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard50 min
May 28, 7:15 PM CDTSpecial Weather StatementSJTMcCulloch30 min
May 28, 7:16 PM CDTSpecial Weather StatementSJTShackelford44 min
May 28, 7:18 PM CDTSpecial Weather StatementSJTFisher27 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningSJTShackelford62 min
May 28, 7:49 PM CDTSevere Thunderstorm WarningSJTHaskell56 min
May 28, 7:52 PM CDTSpecial Weather StatementSJTTaylor38 min
May 28, 8:01 PM CDTSpecial Weather StatementSJTConcho59 min
May 28, 8:10 PM CDTSevere Thunderstorm WarningSJTKimble, Mason50 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningSJTTaylor48 min
May 28, 8:13 PM CDTSpecial Weather StatementSJTMenard32 min
May 28, 8:31 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton39 min
May 28, 8:35 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green40 min
May 28, 8:45 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton60 min
May 28, 8:47 PM CDTSevere Thunderstorm WarningSJTFisher38 min
May 28, 8:47 PM CDTSevere Thunderstorm WarningSJTConcho, Menard43 min
May 28, 9:00 PM CDTSpecial Weather StatementSJTTaylor30 min
May 28, 9:15 PM CDTSpecial Weather StatementSJTRunnels30 min
May 28, 9:39 PM CDTSpecial Weather StatementSJTRunnels66 min
May 28, 9:48 PM CDTSpecial Weather StatementSJTJones42 min
May 28, 10:30 PM CDTSpecial Weather StatementSJTFisher30 min
May 28, 10:48 PM CDTSpecial Weather StatementSJTHaskell27 min
May 28, 11:02 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan73 min
May 28, 11:27 PM CDTSpecial Weather StatementSJTFisher63 min
May 29, 12:09 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor66 min
May 29, 12:41 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor64 min
May 29, 12:51 AM CDTSpecial Weather StatementSJTThrockmorton54 min
May 29, 1:28 AM CDTAreal Flood AdvisorySJTThrockmorton2 hr
May 29, 1:47 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford43 min
May 29, 3:10 PM CDTFlash Flood WatchSJTKimble, Mason, Menard, Sutton19 hr
May 29, 5:51 PM CDTSpecial Weather StatementSJTHaskell39 min

Nearby

Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.